# SDR SWAA2021033122481

- Difficulty date: February 8, 2020
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 75,626 hours, 45,338 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCESSING FWD CABIN FLOOR PANEL #221BF FOR COCKPIT REPAIR; FOUND PANEL TO HAVE SURFACE DAMAGE.  REPAIRED SURFACE DAMAGE ON FLOOR PANEL 221BF IAW SRM 53-00-50-2R-1 AND SRM 53-00-50-2R-4.
